# SDR DALA2021052302847

- Difficulty date: May 21, 2021
- Submitted: May 23, 2021
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 85,850 hours, 34,010 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 514-515
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION MAINTENANCE FOUND LEVEL 2 CORROSION ON LH INBOARD SEAT TRACK BTW STA ,514-515 AT PASSENGER CABIN FLOOR STRUCTURE. FLOOR STRUCTURE REPAIRED PER SRM 53-00-52. (LP 1815576)
